# SDR FDEA201109183934

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028700200
- Condition: Damaged
- Location: Bs 4256-4468
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AFT REMOVED 251BH FLOOR PANEL AND INSP CHECK, FOUND UPPER SKIN AND EDGE AREA GOT IMPACT DAMAGED.  THE DAMAGED AREA IS OVER ALLOWABLE LIMITS.  FABRICATED A NEW PANEL REF TO AB6F SRM 53-10-20, IRM 9701 AND DWG 17 B532 70287.
